MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PERSONA FEM CR CMT CCR STD SZ 9 R; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous

Zimmer Orthopaedic Mfg. Ltd. PERSONA FEM CR CMT CCR STD SZ 9 R; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Catalog Number 42502606602
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
PERSONA FEM CR CMT CCR STD SZ 9 R
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50952622
Report Number3007963827-2026-00451
Device Sequence Number9623788
Product Code MBH
UDI-Device Identifier00889024230408
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42502606602
Device Lot Number67810773
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown